MAUDE Adverse Event Report: PARAGON28, INC JAWS NITINOL STAPLE SYSTEM

PARAGON28, INC JAWS NITINOL STAPLE SYSTEM
Model Number P72-020-2020-S
Medical Device Problem Codes Unintended Movement (3026); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
The metal radiopaque piece on the inside of the drill guide had gotten stuck and welded itself onto the drill during the procedure.This happened on two staple kits.The surgery was successfully completed but was delayed by approximately 3 minutes.This is report 2 of 2.

Brand Name
JAWS NITINOL STAPLE SYSTEM
Common Device Name
JAWS NITINOL STAPLE SYSTEM
Manufacturer (Section D)
PARAGON28, INC
14445 grasslands dr
englewood CO 80112
Manufacturer (Section G)
PARAGON28, INC
14445 grasslands dr
englewood CO 80112
Manufacturer Contact
kate vang
14445 grasslands dr
englewood, CO 80112
MDR Report Key18572479
Report Number3008650117-2024-00002
Device Sequence Number18129128
Product Code JDR
UDI-Device Identifier00889795124227
UDI-Public00889795124227
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K230550
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP72-020-2020-S
Device Catalogue NumberP72-020-2020-S
Device Lot NumberMP2422307
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/11/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2024
Initial Report FDA Received Date01/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale